# SDR WRLA2008080

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Misrepaired
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND TAILCONE SKIN RT FWD EDGE IMPROPER TRIM OUT AT STA Y2245.  REPAIRED DAMAGED AREA IAW ENGINEERING INSTRUCTION W2008A53-119 REV 00 AND EI W2008A53B-119 REV 01.
